# SDR IPXA2013110800780

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Defective
- Location: Lh Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LEFT SYS PRESSURE AND RUDDER RATIO EICAS MESSAGE APPEARED AT 14000' ON CLIMBOUT. CAME ON AND WENT OFF THREE DIFFERENT TIMES WITH NO SYS PRESSURE LIGHT ON LT SYS.  APPEARED A FOURTH TIME A SHORT TIME LATER FOLLOWED BY SYS PRESSURE LIGHT ON LT SYS.     FOUND LT HYD SYS SWITCH S27 DEFECTIVE.  REPLACED SWITCH IAW AMM 29 29-11-17-404-27. OK FOR SERVICE.
